# SDR C2XA11CL065

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,950 hours, 14,989 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204076
- Condition: Intermittent
- Location: Lavatory
- Part time: 235 hours, 196 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIA FLT 6118 THE CREW REPORTED A LAV SMOKE INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
